# SDR AALA970917

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1722331
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PASSENGER SEAT 21B FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 21B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
